# SDR DLL17971336

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1542223105
- Condition: Punctured
- Location: Bs 539-639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE DAMAGE WAS INCURRED TO THE FUSELAGE SKIN PANEL BETWEEN STA 539 AND 639 BETWEEN STR 42 AND 48.  THE DAMAGE CONSISTED OF FOUR LARGE SKIN PUNCTURES, TWO DENTED FRAME TO SKIN CLIPS, AND A DENTED STRINGER.  THE DAMAGED FRAME TO SKIN CLIPS ARE LOCATED AT STA 569 BETWEEN STR 47 AND 48, STA 589 BETWEEN STR 46 AND 47.  STRINGER 45 WAS DAMAGED BETWEEN STA 579 AND 599.  THE FRAME TO SKIN ATTACH CLIPS WERE REPAIRED PER SRM 53-12-00, FIGURE 82.  THE STRINGER WAS SPLICED PER L1011 SRM 53-13-00, FIGURE 803 OR 804.  THE SKIN PUNCTURES WERE REPAIRED WITH A DOUBLER.
